Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 179423, 10 pages
Research Article

On the Period-Two Cycles of

1School of Mathematical Sciences, The National of University of Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Basic Sciences, King Saud bin Abdulaziz University for Health Sciences, Riyadh 11426, Saudi Arabia

Received 2 January 2013; Revised 13 April 2013; Accepted 13 April 2013

Academic Editor: Douglas Anderson

Copyright © 2013 S. Atawna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Atawna, R. Abu-Saris, I. Hashim, and E. S. Ismail, “On the Period-Two Cycles of ,” Abstract and Applied Analysis, vol. 2013, Article ID 179423, 10 pages, 2013.